Temporarily relieves: headache, pain of colds, toothache pain, menstrual pain, muscle aches and pains, minor aches and pains of arthritis; temporarily reduces fever. From Sunmark.Active Ingredients: Each Tablet: Aspirin 325 mg
J**T
Five Stars
Good product, speedy delivery, everything I could ask for.
K**N
Coated
I wanted non-coated aspirin. Not happy!!
Trustpilot
4 days ago
3 days ago